MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that if a beam fails to calculate, the dose contribution for that one beam is removed from the overall dose calculation, but the monitor units are not removed.Therefore, the exported plan will still contain segments and mu for that beam.If the beam is delivered as exported, the plan dose distribution will not match the delivery.No patients were mistreated.
 
Event or Problem Description
The customer reported that monaco excludes beam after recalculation.Based on the available information there has been no actual mistreatment.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
1450 beale street
suite 205
st. charles MO 63303
MDR Report Key9408763
Report Number1937649-2019-00017
Device Sequence Number14485668
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1